# SDR AALA202007089003

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,437 hours, 9,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01918
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L4 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY INOP; DOES NOT BLINK GREEN WHEN ARMED.  REMOVED AND REPLACED L4 DOOR EPAS BATTERY PACK PER AMM 52-11-20, OPERATIONAL CHECK GOOD.
